# SDR 2003FA0001015

- Difficulty date: September 29, 2003
- Submitted: October 8, 2003
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4D5
- System (JASC): 2710 · Aileron Control System
- Part: Lever
- Part number: 120A4242
- Condition: Binding
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLEET WIDE INSPECTION, FOUND BEARING IN AILERON LEVER 2 ASSY.  PN 120A-4242 TO BE DAMAGED AND BINDING.  DAMAGE APPEARS TO BE CAUSED BY THE BUSHING PN 120A-4435.02 IN THE FORK ENDS PN 120A4435.01.  IT APPEARS THAT DESIGN LIMITATIONS OF THE FLIGHT CONTROL SYSTEM EXCEEDS LIMITATION OF THE BEARINGS ALLOWING BUSHING TO APPLY EXCESSIVE FORCE ON BEARING DURING FULL DEFLECTION.   RECOMMEND REDESIGN OF FLIGHT CONTROL SYSTEM OR REPLACED BEARINGS WITH NEW BEARINGS THAT HAVE GREATER LIMITS.
